# SDR 2008UALA05787

- Difficulty date: September 18, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 56,405 hours, 20,825 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE DIM ON THE FLOOR IN FIRST CLASS.  REPLACED LIGHT AT MID GALLEY.
